# SDR 2005FA0000419

- Difficulty date: January 7, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N72LP
- Make and model: Hughes 269C1
- Aircraft serial: 0152
- Engine: Lyc HIO360*
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 269A5559003
- Condition: Corroded
- Location: Tail Rotor
- Part time: 600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600 HOUR INSPECTION GREASE IN DRIVE SHAFT HAD A RUSTY (BROWN) COLOR (NOTE: ANDEROL GREASE IS BLACK).  UPON INSPECTION PART HAS 600.0 HOURS SINCE NEW.  LIFE LIMIT OF 6000 HRS, THE SPLINES WERE WORN TO THE THICKNESS OF A PIECE OF PAPER (APPROX .090 NEW).  SPECULATION OF MFG AND OUR FACILITY IS THAT THE GREASE WAS CONTAMINATED.  FIRST 600 HOUR INSPECTION ON THIS AC, SAME GREASE SINCE DELIVERY. (K)
